| Model Number |
TRM-295 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "pain and capsular contracture baker grade iv and a suspected rupture" against left side device.Device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv and rupture.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified the weight the device within specification and white particles in the shell.Voids in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing.The unit is not rupture.
Event or Problem Description